# SDR SWAA2024090921996

- Difficulty date: August 2, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 333AT ANGLE AT LT HORIZONTAL STABILIZER 2024-473197<[01] REPLACED ANGLE LOCATED ON ACCESS PANEL 333AT AT LH HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] CORRECTED CORRECTIVE ACTION 1:  REPLACED ANGLE LOCATED ON ACCESS PANEL 333AT AT LH HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-40-02. CRACK LENGTH: 0.304 INCHES TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: B23316910 DUE DATE: 04-FEB-25.SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] JOB COMPLETED
